Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Defant, Andreas and García, Domingo and Maestre, Manuel and Pérez García, David (2008) Bohr's strip for vector valued Dirichlet series. Mathematische Annalen, 342 (3). pp. 533-555. ISSN 0025-5831

García, D. and Grecu, B.C. and Maestre, Manuel and Seoane-Sepúlveda, Juan B. (2010) Infinite dimensional Banach spaces of functions with nonlinear properties. Mathematische Nachrichten, 283 (5). pp. 712-720. ISSN 0025-584X

Cobos, Fernando and Kühn, Tomas (1992) Some Remarks on a Limit Class of Approximation Ideals. In Progress in Functional Analysis. North-Holland Mathematics Studies (170). Elsevier, Amsterdam, Netherlands, pp. 393-403. ISBN 978-0-444-89378-9

This list was generated on Wed Nov 13 02:07:20 2019 CET.